# SDR QXEA0200907

- Difficulty date: June 26, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 1,996 hours, 2,394 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 612
- Condition: Inoperative
- Location: Ahrs
- Part time: 142 hours, 163 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI-AFTER TAKEOFF FROM BOI ELEVATOR FEEL TRIM CAUTION LIGHT ILLUMINATED. ALL FLIGHT INSTRUMENTS ON CAPTAINS SIDE BECAME NON-FUNCTIONAL. AIRCRAFT RETURNED TO BOI WITH OUT FURTHER INCIDENT. REPLACED NR 1 AHRS. OPERATIONAL CHECKS NORMAL. AIRCRAFT RETURNED TO SERVICE.
